# SDR 95ZZZX2198

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Harness
- Part number: 369H412651
- Condition: Deteriorated
- Location: Tot
- Part time: 4,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL ON CUSTOMER AIRCRAFT, THE TOT HARNESS LEAD WAS FOUND WITH THE OUTER INSULATION SLEEVE DETERIORATED TO A POINT WHERE A LIGHT RUB WOULD REMOVE IT FROM THE WIRES.  PART WAS REPLACED.
